# SDR AALA20151013007

- Difficulty date: October 10, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 15,962 hours, 6,285 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE DISLODGED FROM DOOR BUSTLE WHEN DOOR WAS OPENED.  DOOR WAS NOT DISARMED ON ARRIVAL.  REPLACED L1 DOOR SLIDE.
